# SDR ASAA2023080144371

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,684 hours, 8,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R. PACK LIGHT ILLUMINATED ON RECALL AT TOP OF DESCENT. GROUNDED - YES. ON DEFERRAL.
